# SDR AALA20130128037

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 41,582 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR WET AREA, FLOORBOARD SUPPORT HAS TWO MISDRILLED HOLES FROM STATIONS 962 TO 983, RIGHT BUTTLINE 15.  INSTALLED NEW FLOORBOARD SUPPORT PER AARD 51-00-051.
